Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Resolution and stability analysis in full-aperture, linearized conductivity and wave imaging

Authors: Habib Ammari, Josselin Garnier and Knut Sølna
Journal: Proc. Amer. Math. Soc. 141 (2013), 3431-3446
MSC (2010): Primary 35R30, 35B30
Published electronically: June 11, 2013
MathSciNet review: 3080166
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider resolution estimates in both the linearized conductivity problem and the wave imaging problem. Our purpose is to provide explicit formulas for the resolving power of the measurements in the presence of measurement noise. We show that the low-frequency regime in wave imaging and the inverse conductivity problem are very sensitive to measurement noise, while high frequencies increase stability in wave imaging.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35R30, 35B30

Retrieve articles in all journals with MSC (2010): 35R30, 35B30

Additional Information

Habib Ammari
Affiliation: Department of Mathematics and Applications, École Normale Supérieure, 45 Rue d’Ulm, 75005 Paris, France

Josselin Garnier
Affiliation: Laboratoire de Probabilités et Modèles Aléatoires and Laboratoire Jacques-Louis Lions, Université Paris VII, 75205 Paris Cedex 13, France

Knut Sølna
Affiliation: Department of Mathematics, University of California, Irvine, California 92697

Keywords: Inverse conductivity problem, wave imaging, resolution, stability
Received by editor(s): August 26, 2011
Received by editor(s) in revised form: December 6, 2011
Published electronically: June 11, 2013
Additional Notes: This work was supported by the ERC Advanced Grant Project MULTIMOD–267184.
Communicated by: Walter Craig
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society